MAUDE Adverse Event Report: BARD ACCESS SYSTEMS, INC. PERIPHERAL CATHETER INSERTION KIT; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

BARD ACCESS SYSTEMS, INC. PERIPHERAL CATHETER INSERTION KIT; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number F318108PT
Health Effect - Clinical Code Infiltration into Tissue (1931)
Date of Event 08/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
Pt received a midline for home antibiotics and right before discharge, midline infiltrated.

Brand Name
PERIPHERAL CATHETER INSERTION KIT
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS, INC.
605 north 5600 west
salt lake city UT 84116
MDR Report Key22792158
Report Number22792158
Device Sequence Number18214470
Product Code FOZ
UDI-Device Identifier00801741140662
UDI-Public(01)00801741140662
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/08/2025
Report Date (Section F) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberF318108PT
Device Catalogue NumberF318108PT
Device Lot NumberREKP2619
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/13/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/13/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexFemale
Patient Weight73 KG
Date Report Sent to FDA08/08/2025